MAUDE Adverse Event Report: ZIMMER GMBH ALLOCLASSIC®, SL STEM, OFFSET, UNCEMENTED, 5, TAPER 12/14; PROSTHESIS, HIP

ZIMMER GMBH ALLOCLASSIC®, SL STEM, OFFSET, UNCEMENTED, 5, TAPER 12/14; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item # 00877504002, biolox delta head 12/14 40x0, lot # 3160761.Item # 30124006, g7 vit e high wall lnr 40mm f, lot # 66098678.Item # 010000665, g7 pps ltd acet shell 56f, lot # 7440511.Item # 98000100129, pr prm st/g7 cp/ve ln/cer/ins, lot # unknown.G2: report source us.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of all relevant device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history found no additional related complaints for this item and no additional related complaints for the reported part lot combination.Based on the available information, the reported event cannot be confirmed with the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent hip revision post implantation due to the stem subsiding.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
ALLOCLASSIC®, SL STEM, OFFSET, UNCEMENTED, 5, TAPER 12/14
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key20064539
Report Number0009613350-2024-00402
Device Sequence Number18349534
Product Code JDI
UDI-Device Identifier00889024590373
UDI-Public(01)00889024590373(17)250630(10)3038531
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2025
Device Model NumberN/A
Device Catalogue Number0100121050
Device Lot Number3038531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown